# SDR DXTA2009040603581

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 8,726 hours, 5,440 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bellcrank
- Condition: Stiff
- Location: Flt Controls
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT REQUIRES LARGER THAN NORMAL INPUTS ON ROLL AXIS.  PARTICULARLY NOTICEABLE AT SLOW SPEEDS DURING LANDING.  DURING LANDING WITH 10 KT CROSSWIND, YOKE WAS AT LT STOP AND COULD NOT STOP ACFT ROLL.  FOUND LT ROLL SPOILER PCU BELL CRANK STIFF.  LUBRICATED AND C/W AILERON/SPOILER ROLL CONTROL SYS.  OP'S TEST IAW MM 27-10-00.
